# SDR MFGA20230820004

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N442GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK442
- Aircraft time: 10,824 hours, 9,092 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: G, B

## Discrepancy

***CREW REPORT: WE WERE CLIMBING THRU 14,000 FT THE CABIN LOW PRESSURE LIGHT ILLUMINATED. I CALLED FOR THE CABIN PRESSURE LO CHECKLIST AND WE STARTED RUNNING THE CHECKLIST (I HAD NO SYMPTOMS OF HYPOXIA) THE FO AND I WERE LOOKING AT THE CABIN PRESSURE INDICATOR AND WE WERE IN AGREEMENT THAT THE SMALL NEEDLE WAS AT THE 5 O’CLOCK POSITION AND THE BIG NEEDLE WAS IN THE 12-1 O’CLOCK POSITION. GOING THROUGH 23,500FT MY EAR POPPED AND THE CABIN WARNING HORN SOUNDED. WE CALLED CENTER AND TOLD THEM WHAT WE HAD AND REQUESTED A LOWER ALTITUDE AND A HEADING BACK TO OUR DEPARTURE AIRPORT. I IMMEDIATELY BEGAN AN EMERGENCY DESCENT AND BEGAN TO TURN BACK TO THE DEPARTURE AIRPORT.
